Exposed to freon 134a, from my car's dash air-conditioning leak
was taken to the emergency room by ambulance, I was having major problems breathing and my arms went numb and where shaking called 911. They thought I had heart problems because I was unaware my freon had all leaked out in the dash of my car. Now taken many meds with steroid's but still having problems breathing almost 3 weeks later? I'm 44 and was in perfect health.
Reactive airways dysfunction syndrome (RADS) refers to the sudden development of asthma following an insult to the lung. This insult could be an acute intense chemical exposure, such as the freon leak from your car air conditioning about 3 weeks ago. RADS may also be called occupational asthma. This chemical exposure causes irritation or inflammation of the airways of the lungs. This may be temporary or permanent depending on the concentration, duration, and frequency of the exposure.
As long as you are not exposed any more, this inflammation may go away by itself. Then you would no longer be troubled by the problems breathing. Sometimes it takes medicine to clear away the inflammation. You may benefit from using a medicine that is used to control asthma such as an inhaled steroid.
A natural herbal extract product eliminates asthma for one year or more, also improves mucus expelling.There are 2 ways to order. Visit http://aliviasma.4t.com for more info about this dietary suplement.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.